MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT27518UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
An attempt was being made to use a resolute integrity drug eluting stent in a heavily calcified lad lesion.The device was inspected before use and no issues were reported.The lesion was pre-dilated.Resistance was not noted while getting to the lesion and excessive force was not used.When advancement became a little harder the device was retracted.Stent deformation was then noticed.The procedure was completed using another stent.No patient injury reported.
 
Additional Manufacturer Narrative
Review of cine images received: the images capture calcified lesion sites in the lad as reported by the account.Pre-dilation is visible from the images by an unidentified balloon.There are no images capturing the attempted delivery and subsequent removal of the resolute integrity 2.75 x 18mm device.The images show the delivery and successful deployment of numerous unidentified stents along the length of the vessel.Product analysis: the stent delivery system was returned to medtronic for evaluation.On review the stent was positioned on the balloon between the marker bands as per specifications.There was deformation to the first distal stent wrap with struts raised.There were kinks along the distal shaft 9.2cm and 21.4cm distal to the guidewire entry port.There was deformation to the distal tip.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6188377
Report Number9612164-2016-01330
Device Sequence Number1025465
Product Code NIQ
UDI-Device Identifier00643169037564
UDI-Public00643169037564
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2018
Device Catalogue NumberRSINT27518UX
Device Lot Number0008052334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight83